Open Access

Interpolation with a function parameter and refined scale of spaces


Abstract

The interpolation of couples of separable Hilbert spaces with a function parameter is studied. The main properties of the classical interpolation are proved. Some applications to the interpolation of isotropic Hörmander spaces over a closed manifold are given.


Full Text





Article Information

TitleInterpolation with a function parameter and refined scale of spaces
SourceMethods Funct. Anal. Topology, Vol. 14 (2008), no. 1, 81-100
MathSciNet MR2402155
CopyrightThe Author(s) 2008 (CC BY-SA)

Authors Information

Vladimir A. Mikhailets
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine

Aleksandr A. Murach
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine; Chernigiv State Technological University, 95 Shevchenka, Chernigiv, 14027, Ukraine


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Vladimir A. Mikhailets and Aleksandr A. Murach, Interpolation with a function parameter and refined scale of spaces, Methods Funct. Anal. Topology 14 (2008), no. 1, 81-100.


BibTex

@article {MFAT445,
    AUTHOR = {Mikhailets, Vladimir A. and Murach, Aleksandr A.},
     TITLE = {Interpolation with a function parameter and refined scale of spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {14},
      YEAR = {2008},
    NUMBER = {1},
     PAGES = {81-100},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=445},
}


All Issues